# SDR MALA954763

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3409 - ON APPROACH TO DTW, THE CREW DID NOT GET A GREEN DOWN AND LOCKED LIGHT FROM THE RIGHT MAIN GEAR.  THEY RECYCLED THE GEAR TWICE AND THE LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CLEANED AND LUBRICATED THE RIGHT INBOARD MLG POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
